The new international monetary system: Robert A. Mundell and Jaques J. Polak, eds., (Columbia University Press, New York, 1977) pp. x+244
Peter M. Oppenheimer
Journal of International Economics, 1981, vol. 11, issue 1, 134-138
Date: 1981
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(81)90053-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:11:y:1981:i:1:p:134-138
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().